2017
Том 69
№ 4

All Issues

Volume 41, № 7, 1989

Article (Ukrainian)

Exponential bounds in stochastic approximation procedures

Bondarev B. V., Dakhmani A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 867–872

Article (Ukrainian)

Mixed product of stochastic operator systems

Butsan G. P., Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 873–878

Article (Ukrainian)

Certain equivalence relations between differential equations

Voskresenskii E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 878–885

Article (Ukrainian)

Unique global solvability of an axisymmetric convection problem of a viscous, thermically nonhomogeneous fluid

Galitsyn A. S., Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 885–893

Article (Ukrainian)

A lower estimate of best approximations of continuous functions

Ganzburg M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 893-898

Article (Ukrainian)

A connected system of differential equations in a Banach space

Gershtein L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 898-905

Article (Ukrainian)

Semigroup of evolutionary discontinuous systems with respect to mixed summation

Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 905-910

Article (Ukrainian)

Invariance of noncompact iterated sequences under perturbations of certain nonlinear operators

Maistrenko Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 911-917

Article (Ukrainian)

Tauberian theorems with remainder for summation methods of the Gel'fand and Cesaro type

Mikhalin G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 918-923

Article (Ukrainian)

Martingale field transformations under a change of probability measure

Mishura Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 923-929

Article (Ukrainian)

Comparison of topologies induced by geometric and operator openings of subspaces

Ostrovskii M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 929–933

Article (Ukrainian)

A method for the construction of asymptotic approximations of roots of power-exponential equations

Radiollo M. V., Shukhat A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 933-939

Article (Ukrainian)

Generalization of a theorem of Comfort-Ross. II

Tkachenko M. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 939-944

Article (Ukrainian)

The QR-algorithm and generalized Toda flows

Faibusovich L. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 944–952

Article (Ukrainian)

Phase transitions in queueing systems connected with a virtual expectation time

Falin G. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 952–957

Article (Ukrainian)

An extension of invariant dual pairs

Azizov T. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 958–961

Article (Ukrainian)

A system of biorthogonal polynomials and its applications

Golub A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 961-965

Article (Ukrainian)

Conservation of a bounded solution of the Riccati equation under a small perturbation

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 965-969

Article (Ukrainian)

Inverse problem method for Burgers' equation

Dinariev O. Yu., Mosolov A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 969–971

Article (Ukrainian)

Dynamics of systems with a cooperative effect

Dobrynskii V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 971–973

Article (Ukrainian)

Compositions of linear dynamic systems

Do Kong Khan'

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 973-976

Article (Ukrainian)

Spherical derivative and Picard sets of entire functions

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 976-979

Article (Ukrainian)

A difference analogue of the imbedding theorem for the anisotropic Sobolev space

Kolody I. M., Verba I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 979-984

Article (Ukrainian)

Ergodicity of transitive unimodal transformations of a segment

Blokh A. M., Lyubich M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 985-988

Article (Ukrainian)

Perturbations which are infinitely small in the strong operator topology

Lyantse V. É.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 989-992

Article (Ukrainian)

Asymptotic behavior of empirical generating moment functions of random variables

Maiboroda R. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 992-994

Article (Ukrainian)

An averaging scheme for integrodifferential equations

Plotnikov V. A., Rudyk O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 995-997

Article (Ukrainian)

Self-adjointness of a nonsymmetrized infinite-dimensional Laplace-Levy operator

Feller M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 997-1001

Article (Ukrainian)

Irreducible sl (3)-modules with infinite-dimensional weight subspaces

Futornyi V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 1001-1004